MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DUAL MOBILITY VIVACIT E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. DUAL MOBILITY VIVACIT E; PROSTHESIS, HIP
Catalog Number 110031012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 650-1055 lot: 3031481 cer bioloxd option hd 28mm.Cat: 650-1065 lot: 3048758 cer option type 1 tpr sleve -3.Cat: 010000664 lot: 7035252 g7 pps ltd acet shell 54f.Cat: 110024464 lot: 370560 g7 dual mobility liner 44mm f.Cat: 51-107110 lot: 6883354 tprlc 133 mp type1 pps ho 11.0.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that post-implantation, the patient is experiencing multiple issues: a metallic taste in the mouth and has corresponding nickel allergy; a rash on their leg; feelings of their femur shifting; two rounds of antibiotic treatment and iv antibiotics for infection; inability to walk much; toes go numb when laying on side; heart attack like symptoms; back pain; potassium and magnesium infusions for unknown reason making them feel worse; alleged metal in urine that surgeon thinks is a kidney stone; other green particles in urine suspected as suture pieces.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10.The following sections were corrected: b2; d4 udi.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
DUAL MOBILITY VIVACIT E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22809634
Report Number0001822565-2025-02944
Device Sequence Number18092423
Product Code LPH
UDI-Device Identifier00889024572706
UDI-Public(01)00889024572706(17)260524(10)64934263
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/24/2026
Device Catalogue Number110031012
Device Lot Number64934263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale